Log in

I forgot my password

Somebody please help me...

Fri Nov 24, 2017 8:05 am by Andlag

Hey everyone,

since I started being sexually active i often experienced burning in my vagina which was often worse during sex /around the time of my period or when using lubricants. I was never able to use tampons because the one time i tried putting them in it felt like acid was poured on my skin. Fast forward to 2 months ago when I got a UTI and an allergic reaction in my vagina. I thought it …

Comments: 11

7 years later and life looks bleak :(

Wed Dec 06, 2017 2:50 am by RainyShay77

So 7 years ago I had a case of BV...the antibiotic caused a horrible yeast infection which took 5 months to 'get rid of'. During this time I had allergic reactions to 2 of the yeast infection creams which magnified the pain. Over the past 7 years I've tried multiple rounds of physical therapy (they only slightly helped), chiropractic, nerve blocks, medications to target nerve pain (amitriptyline, …

Comments: 4

Amtriptyline, baclofen, gabapentin cream for provoked vestibuldynia

Mon Nov 20, 2017 8:15 pm by WVR00

Hello,
Has anyone had success with this cream in helping their vulvodynia? How long has it taken to help? I’ve had some success with it, but not completely better. I’ve been on it for a month. I️ was hoping to hear from some ladies who have had major success with this cream. I’m hoping for some encouragement here. This condition is so frustrating. I’m lucky enough to have access to two …

Comments: 1

Amitriptyline given for vulvodyina pain

Tue Oct 24, 2017 2:46 pm by katycrawford

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it …

Comments: 3

New diagnosis, any advice whilst I wait for a specialist

Wed Oct 25, 2017 1:47 pm by Julesyjules

Hi,

I'm new here and wanted to ask for some advice whilst I wait to see a specialist nurse.

After urinary problems which lasted 7 weeks, I finally saw a urologist, who on examination discovered significant inflammation and called in a gynaecologist, who diagnosed vestibulitis. They referred me to a nurse who specialises in vulvar skin issues. That was 5 weeks ago, and I'm still waiting for the …

Comments: 1

Vulvodynia help

Tue Nov 14, 2017 4:27 pm by Katiej

Hi guys new here and newly diagnosed. So I had bv and then after alot of antibiotics and home remedies I still continued to have weird symptoms despite swabs being negative. Two seperate gynes have told me I have vulvodynia as a result of the area being overwhelmed. So first gave me lidocaine which xidnt do much. No I am on amitriptyline for the past 5 days. Seems to be kicking in a little (im a …

Comments: 3

New w/ Secondary Provoked Vestibuldynia

Wed Apr 26, 2017 11:46 pm by Birdy

Hi everyone,

I'm here because I'm pretty sure I have secondary provoked vestibuldynia, even though my gyno is still "optimistic" it is not.  My problem started six months ago when I got my second UTI in as many months (after going 25 years of life without one) and then ended up with a bad yeast infection (also my first one ever) thanks to the antibiotics.  Ever since the yeast …

Comments: 4

Newly diagnosed

Tue Oct 10, 2017 8:37 pm by Brevispink

Hello everyone. I have recently been diagnosed with unprovoked vulvodynia and would really appreciate some advice and support. I have had a chronic urine infection for 16 months and was on antibiotics for 9 of those months. I have been very uncomfortable for the entire time, but now I have absolutely unbearable stinging and burning all day with itching too. The infection has just about gone, …

Comments: 9

Recent "Poke" Pain - So Confused/Losing My Mind

Thu Oct 12, 2017 9:26 am by kelseybeth23

Long Story, but I am losing my mind and getting really depressed, so if I tell the full story maybe someone can help me.

Back in August I started to get an itch down there. Normally, in the past, when this would happen, I would change the way I wore my clothes, take more baths instead of showers, and use Monistat. This time, after about two weeks of no relief, I started to get concerned. I was …

Comments: 5


Possible Recurring Tear??

View previous topic View next topic Go down

Possible Recurring Tear??

Post  emalita on Thu Jun 02, 2016 1:44 pm

So far this month my right inner labia/vestibule pain feels like a cut or tear. A few nights ago I think I actually felt the tear occur. It is deep in the fold of my inner labia, possibly my vestibule, and I can't actually see a tear. However, I used to get tears often back when I was still using those darn flushable wipes, and they were hard to see when they weren't buried deep in a fold; so just because I can't see it, I'm not ruling out that it may be there (plus I don't want to go digging so much that I hurt myself further).

Every month, a few days to a week before my period, this tear/pain happens in the same exact spot, and it won't go away until about a week and a half AFTER my period is over.

Has anyone ever had anything like this? Any advice would be great!

emalita

Posts : 217
Join date : 2016-03-29
Location : USA

View user profile

Back to top Go down

RE: Possible recurring tear?

Post  Antaea on Fri Jun 03, 2016 11:49 am

Could there be a connection between this tear and your hormones? It appears at the same time in your cycle.... I had tears like paper cuts last autumn, and they healed and did not return after i used local hormone-cream.
avatar
Antaea

Posts : 27
Join date : 2016-05-11
Age : 68
Location : Hammerfest Norway

View user profile

Back to top Go down

Re: Possible Recurring Tear??

Post  emalita on Fri Jun 03, 2016 3:09 pm

The pain does only seem to flare the week before, during, and after my period. I've been on a bioidentical estrogen suppository for about 2.5 months now (Estradiol 100mcg and Estrone 60mcg), but the only thing I've noticed is that my cycle has changed from averaging 30 days to now being closer to 34-35 (I still haven't gotten my period this month yet, but it's on its way). I'm not sure if the estrogen suppository is causing this, but I am completely fine with having a longer cycle Wink

Prior to feeling like this was a tear, I had mentioned to my doctor that the pain seemed to go away for maybe 2 weeks out of a month, and he said the pain was due to the drop in estrogen before my period. I just find that so hard to wrap my head around because this tear/pain is so deep in my vestibule (deep in the space between my urethra and inner labia). I used to get tears all the time, and they would heal within about 3 days.

*sigh* I just wish I knew what was causing it... Crying or Very sad

emalita

Posts : 217
Join date : 2016-03-29
Location : USA

View user profile

Back to top Go down

Re: Possible Recurring Tear??

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum